# SDR AALA20120626014

- Difficulty date: June 25, 2012
- Submitted: June 26, 2012
- Operation: Air carrier
- Aircraft: N910AN
- Make and model: Boeing 737823
- Aircraft serial: 29512
- Aircraft time: 39,772 hours, 16,026 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT AFT OVERWING EMERGENCY EXIT LIGHT INOPERATIVE.  REPLACED LAMP FOR RIGHT AFT OVERWING EMERGENCY EXIT LIGHT.  OPS CHECK NORMAL.
